Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A noninvertible unweighted bilateral shift
HTML articles powered by AMS MathViewer

by Ralph Gellar and Robert Silber PDF
Proc. Amer. Math. Soc. 61 (1976), 225-226 Request permission

Abstract:

A noninvertible unweighted bilateral shift is constructed in a Nakano ${l^{{p_i}}}$ space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37
  • Retrieve articles in all journals with MSC: 47B37
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 61 (1976), 225-226
  • MSC: Primary 47B37
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0425665-6
  • MathSciNet review: 0425665